zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Regular eigenvalue problems with eigenvalue parameter in the boundary condition. (English) Zbl 0246.47058

47GxxIntegral, integro-differential, and pseudodifferential operators
47A10Spectrum and resolvent of linear operators
[1]Bauer, W.F.: Modified Sturm-Liouville Systems. Quart. appl. Math.11, 273-282 (1953)
[2]Bôcher, M.: Lecons sur les méthodes de Sturm. Paris: Gauthier-Villars 1917
[3]Churchill, R.V.: Expansions in series of non-orthogonal functions. Bull. Amer. math. Soc.48, 143-149 (1942) · Zbl 0063.00896 · doi:10.1090/S0002-9904-1942-07628-2
[4]Cohen, D.S.: An integral transform associated with boundary conditions containing an eigenvalue parameter. SIAM J. appl. Math.14, 1164-1175 (1966) · Zbl 0237.34040 · doi:10.1137/0114093
[5]Courant, R.: Über die Anwendung der Variationsrechnung in der Theorie der Eigenschwingungen und über neue Klassen von Funktionalgleichungen. Acta math.49, 1-68 (1926) · Zbl 02587148 · doi:10.1007/BF02543848
[6]Courant, R., Hilbert, D.: Methoden der mathematischen Physik, I. Berlin: Springer 1924
[7]Evans, W.D.: A non-self-adjoint differential operator inL ? 2 [a,b). Quart. J. Math. Oxford, II. Ser.21, 371-383 (1970) · Zbl 0198.12201 · doi:10.1093/qmath/21.3.371
[8]Friedman, B.: Principles and techniques of applied mathematics. New York: John Wiley & Sons 1956
[9]Glazman, J.M.: Direct methods of qualitative spectral analysis. Jerusalem: Israel Program for Scientific Translations 1965
[10]Greco, D.: Su un problema ai limiti per un’equazione differenziale lineare ordinaria del secondo ordine. Giorn Mat. Battaglini, IV. Ser.,78, 216-237 (1949)
[11]Greco, D.: Gli sviluppi in serie di autosoluzioni in un problema ai limiti relativo ad un equazione differentiale lineare del secondo ordine. Giorn. Mat. Battaglini, IV. Ser.,79, 86-120 (1949)
[12]Hartman, P.: Ordinary differential equations. New York: John Wiely & Sons 1964
[13]Hellwig, G.: Differentialoperatoren der mathematischen Physik. Berlin-Göttingen-Heidelberg: Springer 1964
[14]Hille, E.: Note on the preceding paper by Mr. Peek. Annals of Math.30, 270-271 (1929) · doi:10.2307/1968279
[15]Hölder, E.: Entwicklungssätze aus der Theorie der zweiten Variation. Acta math.70, 193-242 (1939) · Zbl 0020.13405 · doi:10.1007/BF02547348
[16]Iglisch, R.: Über lineare Integralgleichungen mit vom Parameter abhängigem Kern. Math. Ann.117, 129-139 (1939) · doi:10.1007/BF01450013
[17]Ince, E.L.: Ordinary differential equations. New York: Dover Publications, Inc., 1956
[18]Jörgens, K.: Lineare Integraloperatoren. Stuttgart: Teubner 1970
[19]Kamke, E.: Differentialgleichungen, I. Leipzig: Akademische Verlagsgesellschaft Geest & Portig K-G. 1969
[20]Kato, T.: Perturbation theory for linear operators. Berlin-Heidelberg-New York: Springer 1966
[21]Kneser, A.: Belastete Integralgleichungen. Rend. Circ. mat. Palermo, II. Ser.37, 169-197 (1914) · doi:10.1007/BF03014816
[22]Langer, R.E.: Fourier’s series. The genesis and evolution of a theory. Amer. math. Monthly Suppl.54, 1-86 (1947) · doi:10.2307/2304521
[23]Manià, B.: Autovalori di nuclei dipendenti dal parametro. Ann. Scuola norm. sup. Pisa, II. Ser.,8, 89-104 (1939)
[24]Miranda, C.: Su di un problema al contorno relativo all’equazione del calore. Rend. Sem. mat. Univ. Padova8, 1-20 (1937)
[25]Miranda, C.: Su di una classe di equazioni integrali il cui nucleo è funzione del parametro. Rend. Circ. mat. Palermo60, 286-304 (1936) · doi:10.1007/BF03017833
[26]Morgan, G.W.: Some remarks on a class of eigenvalue problems with special boundary conditions. Quart. appl. Math.11, 157-165 (1953)
[27]Morse, M.: The calculus of variation in the large. Amer. Math. Soc. Colloquium Publications, vol. 18, 1934
[28]Neumark, M.A.: Lineare Differentialoperatoren. Berlin: Akademie-Verlag 1963
[29]Odhnoff, J.: Operators generated by differential problems with eigenvalue parameter in equation and boundary condition. Meddel. Lunds Univ. mat. Sem.14, 1-80 (1959)
[30]Peyerimhoff, A.: Gewöhnliche Differentialgleichungen, I und II. Frankfurt a. M.: Akademische Verlagsgesellschaft 1970
[31]Reid, W.T.: Ordinary differential equations. New York: John Wiley & Sons, Inc., 1971
[32]Sansone, G.: Equazioni differenziali nel campo reale, I. Bologna: Zanichelli 1956
[33]Schäfke, F.W., Schneider, A.:S=hermitesche Rand-Eigenwertprobleme I, II, III. Math. Ann.162, 9-26 (1966);165, 236-260 (1966);177, 67-94 (1968) · Zbl 0151.11102 · doi:10.1007/BF01361930
[34]Smirnov, W.J.: Lehrgang der höheren Mathematik, IV. Berlin: VEB Deutscher Verlag der Wissenschaften 1968
[35]Tamarkin, J.D.: On Fredholm’s integral equations whose kernels are analytic in a parameter. Ann. of Math. (2)28, 127-152 (1927) · doi:10.2307/1968363
[36]Zecca, P.: Su un problema al contorno per l’equazione ?u+?u=0. Rend. Accad. Sci. fis. mat. Napoli, IV. Ser.33, 279-303 (1966)